# SDR CALA0200395

- Difficulty date: July 12, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- Aircraft time: 47,848 hours, 22,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Sta 1463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25" CRACK IN FRAME AT STA 1463 BETWEEN LONGERON 16R AND 17R. A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-01, FIGURE 02.
